Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What will happen if B12 is injected into the vein?

I ve just given myself my 4th B12 injection . First two I injected in R thigh and #3 & 4 I did in L thigh. Have not had any issues/concerns thus far. But tonight, it seem to bleed a lot initially and afterwards looks like a vein where I injected. What if it was injected into a vein? Or could I have went through the vein to reach the muscle? Did not notice the Blue line (vein) before injecting.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  853
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear..
Vitamin B12 is a water soluble body will take up how much is required & the rest will be excreted through urine.
However the preferred route of Vit B12 injection is intramuscular. And intravenous injection may cause pain at the site & inflammation of the injected vein.
So...just be careful from next time or seek the help of a nursing assistant.
Wish you Good Health.
Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor